American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55A25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Mark E. Kidwell. On the Alexander polynomials of certain three-component links . Proc. Amer. Math. Soc. 71 (1978) 351-354. MR 0482737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. P. Neuzil. Elementary surgery manifolds and the elementary ideals . Proc. Amer. Math. Soc. 68 (1978) 225-228. MR 0464216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] E. J. Mayland. A class of two-bridge knots with property-$P$ . Proc. Amer. Math. Soc. 64 (1977) 365-369. MR 0448335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Kunio Murasugi. On a group that cannot be the group of a $2$-knot . Proc. Amer. Math. Soc. 64 (1977) 154-156. MR 0440530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Howard Lambert. Longitude surgery on genus $1$ knots . Proc. Amer. Math. Soc. 63 (1977) 359-362. MR 0438322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] W. B. Raymond Lickorish. Surgery on knots . Proc. Amer. Math. Soc. 60 (1976) 296-298. MR 0488060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jonathan Simon. On the problems of determining knots by their complements and knot complements by their groups . Proc. Amer. Math. Soc. 57 (1976) 140-142. MR 0402719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Julian R. Eisner. Notions of spanning surface equivalence . Proc. Amer. Math. Soc. 56 (1976) 345-348. MR 0402716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] M. A. Gutiérrez. The $\overline \mu $-invariants for groups . Proc. Amer. Math. Soc. 55 (1976) 293-298. MR 0422328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] José M. Montesinos. $3$-vari\'et\'es qui ne sont pas des rev\^etements cycliques ramifi\'es sur $S^3$ . Proc. Amer. Math. Soc. 47 (1975) 495-500. MR 0353293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Kenneth A. Perko. On the classification of knots . Proc. Amer. Math. Soc. 45 (1974) 262-266. MR 0353294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] E. D. Tymchatyn and B. O. Friberg. A problem of Martin concerning strongly convex metrics on $E\sp{3}$ . Proc. Amer. Math. Soc. 43 (1974) 461-464. MR 0336735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Herbert C. Lyon. Simple knots without unique minimal surfaces . Proc. Amer. Math. Soc. 43 (1974) 449-454. MR 0377850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] M. A. Gutiérrez. An exact sequence calculation for the second homotopy of a knot. II . Proc. Amer. Math. Soc. 40 (1973) 327-330. MR 0322849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] C. Kearton. Noninvertible knots of codimension $2$ . Proc. Amer. Math. Soc. 40 (1973) 274-276. MR 0341466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Alice Whittemore. On representations of the group of Listing's knot by subgroups of ${\rm SL}(2,\,C)$ . Proc. Amer. Math. Soc. 40 (1973) 378-382. MR 0316585.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Nikias Stavroulakis. Extension d'un th\'eor\`eme de Louis Antoine . Proc. Amer. Math. Soc. 39 (1973) 201-210. MR 0317313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] C. D. Feustel. Isotopy equivalence classes of normal arcs in $F\times I$ . Proc. Amer. Math. Soc. 38 (1973) 393-399. MR 0322847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Herbert C. Lyon. Knots without unknotted incompressible spanning surfaces . Proc. Amer. Math. Soc. 35 (1972) 617-620. MR 0303526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] C. McA. Gordon and W. Heil. Simply-connected branched coverings of $S\sp{3}$ . Proc. Amer. Math. Soc. 35 (1972) 287-288. MR 0296930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Wilbur Whitten. Fibered knots through $T$-surgery . Proc. Amer. Math. Soc. 34 (1972) 293-298. MR 0292063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] K. Murasugi and R. S. D. Thomas. Isotopic closed nonconjugate braids . Proc. Amer. Math. Soc. 33 (1972) 137-139. MR 0292061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] M. A. Gutiérrez. An exact sequence calculation for the second homotopy of a knot . Proc. Amer. Math. Soc. 32 (1972) 571-577. MR 0322848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1